MathSciNet Relay Station
MathSciNet bibliographic data
MR2386501 34K40 (26A33 47N20)
Benchohra, M.; Henderson, J.; Ntouyas, S. K.; Ouahab, A. Existence results for fractional order functional differential equations with infinite delay. J. Math. Anal. Appl. 338 (2008), no. 2, 1340–1350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement